# SDR UPS96420917

- Difficulty date: August 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Dirty
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  DLY.  DURING FLIGHT, THE EMERGENCY LIGHTS SWITCH IN THE ARMED POSITION, THE  EMERGENCY LIGHT MODULE IN THE CREW SERVICE DOOR HALLWAY CEILING FLICKERED ON AND OFF.  CLEANED AND RESEATED CONNECTOR ON LIGHT ASSY, OPS CHK NORMAL.
